# SDR N6WA2013010101

- Difficulty date: February 1, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 22,799 hours, 16,221 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CAUTION MESSAGE.  R & R PX47 IAW AMM 52-70-04.  OPS CHECKED OK IAW AMM 52-70-00.
